# SDR SWAA970937

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 178 BULKHEAD WEB CRACKED AT WL 188, WL 197 TO 201.75, 197.25 TO 201.25, 208.25 TO 208.75, AND AT 211.25 TO 210.75.  REPAIRED PER BOEING SRM.
